| Model Number |
T10 HEXALOBE, CMP FT |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/14/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Event description: it was reported that during a first metacarpophalangeal (mtp) arthrodese when removing a 4.00mm comp.Ft screw the screw driver broke, but not inside patient.The reported event was confirmed as the evaluation revealed that the tips of the devices are broken (see evaluation picture 2).Based off the information provided, the most likely cause for the reported failure can be attributed to user error of the device due to user-applied mechanical forces.
Event or Problem Description
It was reported that during a first metacarpophalangeal (mtp) arthrodese when removing a 4.00mm comp.Ft screw the screw driver broke, but not inside patient.No harm or adverse event for patient, operator or third party was reported.The surgery was finished successfully with a new device from another manufacturer.It was not necessary to switch the surgical technique or do a second surgery.